# SDR DLM88070638

- Difficulty date: May 27, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,616 hours, 36,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK X = -54 AT STATIONS Y=271, 307, 326, 344, 364, 381, 416, 430, 448, 465, 470, 481, 498, 515, 531, 547, AND 564.  DAMAGE AT STATIONS ABOVE WAS REMOVED IAW SRM 53-05D FIG 4A.
